MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 11X142MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS SO 11X142MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the femoral stem was not correlating with broach size.The surgeon believed it was oversized from plasma spray.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: cat# 010000663 lot# 7435143 g7 pps ltd acet shell 52e.Cat# 650-0661 lot# 3095707 delta ceramic fem hd 36/0mm.Cat# 30103605 lot# 65055789 g7 vit e neutral lnr 36mm e.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Mechanical (g04) ¿ stem.A tprlc was returned and evaluated against the complaint.Visual inspection confirmed the etching on the part to match the provided lot and size description.Dings were observed around the stem inserter hole.Foreign debris remains affixed to the coating in multiple locations over the surface.Calipers were used to measure the product identifiers for the stem.The thickness was measured in the upper limit of the specification.The overall length was also measured and found to be within the stated print tolerance.A review of the device history records identified no related deviations or anomalies during manufacturing.Medical records were not provided.The investigation could not verify or identify any evidence of product contribution to the reported problem.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TPRLC 133 T1 PPS SO 11X142MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17248753
Report Number0001825034-2023-01470
Device Sequence Number11979956
Product Code LZO
UDI-Device Identifier00880304489745
UDI-Public(01)00880304489745(17)320803(10)7303264
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-103110
Device Lot Number7303264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer10/10/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown